advertisement
Question
Posted by: X | 2012-08-01

Mild or Severe side effect?

Hi, Doc

I am 34 year old hiv positive woman, not on medication yet. my doctor prescribed purbac 480mg for my acne, and have been taking it for two weeks now which seem to be working as my skin looks better but i am now struggling with something i am not sure is a side effects which i should just ignore or worry about. My legs and feet are in stiff and in pain, a bit of itching and there is a tingling, burning sensation i get and from time to time i get this shooting pains which lasts a few seconds. I am not sure whether to see my doctor or not, the last hormone control pill (minerva i think) gave me horrible severe side effects. i hope the side effect will subside

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that you are experiencing side effects from the Purbac but I do however, suggest that you consult your doctor for an examination and blood tests. It is very possible that your symptoms are due to being HIV positive and that you will have to start with an anti-retroviral drug.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement